MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS 1-PIECE; MONOFOCAL IOLS
Model Number ZCB00
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was not implanted.If explanted, give date: not applicable, as lens was not implanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was defective product and intraocular lens was scratched.There was no patient contact.No further information provided.
 
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 7/30/2018.Device returned to manufacturer? yes.Device evaluation: the device was received at the manufacturing site for investigation.Visual inspection at 10x microscope magnification was performed: viscoelastic residues were observed on the lens.The lens was cleaned, and no scratches were observed.No damages on the lens were observed.The complaint cannot be confirmed.Manufacturing record review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no other complaints have been received for this production order number.Historical data analysis: the search in complaint history revealed no similar complaints were received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS 1-PIECE
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7630236
Report Number2648035-2018-00896
Device Sequence Number2436257
Product Code HQL
UDI-Device Identifier05050474531482
UDI-Public(01)05050474531482(17)210817
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/17/2021
Device Model NumberZCB00
Device Catalogue NumberZCB0000085
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date06/22/2018
Supplement Report FDA Received Date09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005